# SDR HYIA20150220001

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 39,400 hours, 50,291 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Loose
- Location: Lt Aileron
- Component: Aileron, Aerosp
- Component part number: S5761015601401
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT AILERON OTBD SHACKLE BOLT WAS FOUND LOOSE AFTER REPORTS OF SLIGHT VIBRATION IN FLIGHT FROM THE FLIGHT CREW.  SECURED & RE-TORQUED SHACKLE BOLT NUT IAW AMM JIC 20-21-12.  NO FURTHER DEFECTS FOUND.
